Manufactured / Marketed By : Abbott Product Form : TabletPack Size : 10x10sIngredients : Pseudoephedrine (HCl):60mg + Ibuprofen:400mgGeneric Category : Cold preparations
You must be logged in to post a comment.
There are no reviews yet.
ARINAC FORTE Tablet 10x10s uses
ARINAC FORTE Tablet 10x10s side effects
One of the following licensed pharmacy from the nearest location will deliver ARINAC FORTE Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and therespective pharmacy accepts the your request based on valid prescription and availability.
Pseudoephedrine (HCl):60mg + Ibuprofen:400mg | Cold preparations